Description
Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine from Basic Care. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen, which relieves headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Made in Colombia.
Amazon Basic Care Ibuprofen Liquid Gels, 160 Count
Current Price
$8.55
Average
$7.46
Min Price
$6
Max Price
$8.55
Price dynamics
13%
Description
Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine from Basic Care. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen, which relieves headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Made in Colombia.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
